# SDR CALA0600165

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 55,326 hours, 28,869 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CHANNEL STIFFENER CORRODED AT LOWER APB STA 1016, RBL 1.  THE CORROSION WAS REMOVED AND A DOUBLER WAS INSTALLED IAW BOEING DRAWING 65C28106 AND EA 5310-04045, REV A, OPS 2.
